# SDR SWAA2021061682996

- Difficulty date: June 13, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 12,061 hours, 27,072 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PULL-HANDLE FOR THE R-1 SLIDE EXPOSED. / REPOSITIONED R1 SLIDE PER AMM 25-60-01; NOW OK.
